I have been FIGHTING major depressive disorder/bipolar, and anxiety disorder for about 20 years now. I have been on almost every antidepressant there is. My new psych recommended Wellbutrin but I am scared to death to try it. My mother was hospitalized about 3 years ago and they put her on Wellbutrin and she said it made her feel like she was"coming out of her skin". She is the most laidback, chilled out person I know. I however am just the opposite. I hate that these meds they give me make me so groggy. But I was wondering if Wellbutrin is a med I should try out since it boosts dopamine (YAY!) and norepinephrine (DOUBLE YAY!) Any answers/opinions PLEASE...
I'm on wellbutrin, out of all the Meds I take (and I take a lot of them) it has the least amount of side affects. For the first few days when I started it, I had dry mouth, it helped with my energy level but I never became jittery. Take with food that will help if your concerned,
I tryed Wellbutrin 1 month ago and I will NEVER EVER take this drug!!! It made me feel like I was crazy and I too felt like I was going to crawl out of my skin. I went off it and felt like my old self again. I was then put on zolft but I am so scared to take it due to Wellbutrin. I am a smoker and it is also used to help people stop smoking. It was terrible...
I also had a bad experience with this medication. But everyone is different, so you might find this is the one for you. I have learned that I cannot take any antidepressant because they all make me manic and make me want to jump out of my skin. I have to take mood stabilizers and antipsychotics. Good luck in your journey for the right combo.
Better late than never with my response I guess...
I took will butyrin once as a stop smoking aid. (This was over 10 years ago.)
It made me feel like I have drank 10 cups of coffee straight. I told my husband how it made me feel so terrible, and he told me quit taking it. I quit taking it, and soon was back to my own self. I did end up quitting smoking by using the nicotine patch!
Anyway, my advice is that you try it and see how it makes you feel because everyone is different. I know people who have taken it and said it was the best thing for them!
The only way to find out is to try it for yourself. As I said, as soon as you stop taking it you will almost immediately feel better.
Good luck to you!
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Nov 2010 • 4 answers
Posted 8 Jul 2012 • 16 answers
Posted 6 Jun 2013 • 4 answers
Posted 23 Aug 2014 • 4 answers
Posted 22 Jun 2015 • 2 answers